# SDR R61A2024110900533

- Difficulty date: November 9, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N220JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 40,417 hours, 26,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FWD WET AREA FLOOR STRUCTURE - CROSS BEAM RH SIDE AT FR 17 HAS AREAS OF CORROSION ON UPPER SURFACE.  PERFORMED CUT OUT TO DAMAGED AREA ON FWD WET AREA FLOOR STRUCTURE - CROSS BEAM RH SIDE AT FR 17. REF EMB SRM 53-00-10/REPAIR 03P.  INSTALLED DOUBLER REPAIR (INNER DOUBLER, SHIMS, & FILLER PLATE) ON RH SIDE OF FR 17 CROSS BEAM OF FWD WET AREA FLOOR STRUCTURE. REF EMB SRM 53-00-10/R03.
